# SDR AALA201505069001

- Difficulty date: May 3, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 65,204 hours, 9,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT 5H INOPERATIVE.   CONNECTED THE CONNECTOR AT SEAT 5H.  EMERGENCY LIGHT AT SEAT 5H OPS CHECKED GOOD.
